arrow
Volume 31, Issue 2
Certain Fixed Point Theorems and Application to the Fractal Space

You-Qing Ji & Song-Il Ri

Commun. Math. Res., 31 (2015), pp. 180-192.

Published online: 2021-05

Export citation
  • Abstract

In this paper, we present some important generalizations of the Banach contraction principle, in which the Lipschitz constant $k$ is replaced by some real-valued control function. For the applications to the fractal space, we obtain the fixed point theorem of the some generalized contraction in the space of fractals.

  • Keywords

fixed point, generalized contraction, Hausdorff distance, fractal, topological equivalence.

  • AMS Subject Headings

37C25

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CMR-31-180, author = {You-Qing and Ji and and 19320 and and You-Qing Ji and Song-Il and Ri and and 19321 and and Song-Il Ri}, title = {Certain Fixed Point Theorems and Application to the Fractal Space}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {31}, number = {2}, pages = {180--192}, abstract = {

In this paper, we present some important generalizations of the Banach contraction principle, in which the Lipschitz constant $k$ is replaced by some real-valued control function. For the applications to the fractal space, we obtain the fixed point theorem of the some generalized contraction in the space of fractals.

}, issn = {2707-8523}, doi = {https://doi.org/10.13447/j.1674-5647.2015.02.09}, url = {http://global-sci.org/intro/article_detail/cmr/18941.html} }
TY - JOUR T1 - Certain Fixed Point Theorems and Application to the Fractal Space AU - Ji , You-Qing AU - Ri , Song-Il JO - Communications in Mathematical Research VL - 2 SP - 180 EP - 192 PY - 2021 DA - 2021/05 SN - 31 DO - http://doi.org/10.13447/j.1674-5647.2015.02.09 UR - https://global-sci.org/intro/article_detail/cmr/18941.html KW - fixed point, generalized contraction, Hausdorff distance, fractal, topological equivalence. AB -

In this paper, we present some important generalizations of the Banach contraction principle, in which the Lipschitz constant $k$ is replaced by some real-valued control function. For the applications to the fractal space, we obtain the fixed point theorem of the some generalized contraction in the space of fractals.

You-Qing Ji & Song-Il Ri. (2021). Certain Fixed Point Theorems and Application to the Fractal Space. Communications in Mathematical Research . 31 (2). 180-192. doi:10.13447/j.1674-5647.2015.02.09
Copy to clipboard
The citation has been copied to your clipboard